# SDR REXA2022020300217

- Difficulty date: December 28, 2022
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690332245
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT FS 485.00 BETWEEN STGR 25L AND 25R. REPAIRED FS485.00 FRAME BETWEEN STGR 25L AND 25R IAW MHIRJ REO 690-53-31-739 REV-- DATED 2023-01-12
